# SDR GTIA9900917

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - SEAT TRACK RIGHT SIDE OUTBOARD AT STAITON 420 IS CRACKED EXTENDING .250 FROM ONE OF THE TOP SURFACE HOLES.  REMOVED AND REPLACED OF SEAT TRACK FROM STATION 350 TO STATION 470 PER SRM 53-05 FIG 4F PAGE 10K.  (M)
